# SDR DL73E001327

- Difficulty date: July 7, 2000
- Submitted: July 14, 2000
- Operation: Air carrier
- Aircraft: N373DL
- Make and model: Boeing 737247
- Aircraft serial: 23520
- Aircraft time: 35,222 hours, 29,790 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546559517
- Condition: Tool Damage
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT HOLE FOUND IN THE I/B FLANGE OF THE FS 927 FRAME AT S-14R.  HOLE COMMON TO LOWER FRAME AND STRAP.  ER/A 334668-14.
